教師資料查詢 | 類別: 期刊論文 | 教師: 劉寅春PETER LIU (瀏覽個人網頁)

標題:Adaptive control of holonomic constrained systems: a feedforward fuzzy approximation based approach
學年94
學期2
出版(發表)日期2006/03/01
作品名稱Adaptive control of holonomic constrained systems: a feedforward fuzzy approximation based approach
作品名稱(其他語言)
著者劉寅春; Chiu, C.S.; Lian, K.Y.
單位淡江大學電機工程學系
出版者
著錄名稱、卷期、頁數IEEE Trans. on Control Systems Technology 14(3), pp. 456-466
摘要This paper proposes a novel adaptive fuzzy control scheme for the motion/force tracking control of holonomic constrained systems with poorly understood models and disturbances. Some disadvantages of traditional adaptive fuzzy controllers are removed here. In comparison to typical state-feedback fuzzy approximation, the uncertainties are compensated based on a feedforward fuzzy approximation (FFA), which takes desired commands as the premise variables of fuzzy rules. In detail, a unified control model is introduced for representing well-known holonomic systems with an environmental constraint or a set of closed kinematic chains. Then, the FFA-based fuzzy system, adaptation mechanism, and auxiliary-compensating control are derived to ensure robust motion and force tracking in a global manner. Furthermore, a feasible solution for the derived linear matrix inequality guarantees the attenuation of both disturbances and fuzzy parameter errors in an L/sub 2/-gain sense. Finally, two applications are carried out on: 1) a two-link constrained robot and 2) two planar robots transporting a common object. Numerical simulation results show the expected performance.
關鍵字
語言英文
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!